MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE
Model Number A319514AM
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that foam swabs were missing in the kit.
 
Event or Problem Description
It was reported that foam swabs apparently were not in the kit.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be ¿incorrect operation¿.The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be ¿incorrect operation¿.The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review is not required because a review of the label could not have prevented this issue.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.

Brand Name
SURESTEP FOLEY TRAY SYSTEM LUBRI-SIL IC COMPLETE CARE
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11848709
Report Number1018233-2021-02909
Device Sequence Number11699441
Product Code MJC
UDI-Device Identifier00801741073885
UDI-Public(01)00801741073885
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA319514AM
Device Catalogue NumberA319514AM
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date05/19/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;